# SDR 219PA0006

- Difficulty date: January 27, 2003
- Submitted: January 28, 2003
- Operation: Air carrier
- Aircraft: N219PA
- Make and model: Boeing 737222
- Aircraft serial: 19956
- Aircraft time: 61,802 hours, 61,564 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Elevator channel of auto pilot will not stay engaged.  Re-racked A/P pitch control channel unit.  Ops chks good IAW MM 22-10-10.
